Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitlePolynomial interpolation of minimal degree and Gröbner bases
Author(s) Thomas Sauer
TypeArticle in Conference Proceedings
AbstractThis paper investigates polynomial interpolation with respect to a finite set of appropriate linear functionals and the close relations to the Gröbner basis of the associated finite dimensional ideal.
LanguageEnglish
Pages483-494
PublisherCambridge University Press
Year1998
EditorB. Buchberger and F. Winkler
Edition0
Translation No
Refereed No
Webmaster